MAUDE Adverse Event Report: APPLIED MEDICAL CTF01, 5X150 KII FIOS ZTHR 6/BX; GCJ

APPLIED MEDICAL CTF01, 5X150 KII FIOS ZTHR 6/BX; GCJ
Model Number CTF01
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/23/2015
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation summary: the event unit was not returned for evaluation.In the absence of the subject device, it is difficult to determine the root cause of the incident.A review of the manufacturing records indicates this lot passed all manufacturing and quality inspections the exact root cause of this incident could not be determined, however, similar incidents in the past have shown that this incident may have been due to an interruption in the molding process.Applied medical has recently implemented process enhancements intended to minimize the potential for this type of incident to occur during the manufacturing process.In accordance to 21 cfr 803.56, if we obtain additional information, which was not known or was not available when this report was submitted, then a supplemental report will be submitted to the fda.
 
Event or Problem Description
Laparoscopic roux-en-y "surgeon was placing trocar in abdomen and torked just enough to snap plastic trocar." patient status- normal post op.

Brand Name
CTF01, 5X150 KII FIOS ZTHR 6/BX
Common Device Name
GCJ
Manufacturer (Section D)
APPLIED MEDICAL
22872 avenida empresa
rancho santa margarita CA 92688
MDR Report Key5387149
Report Number2027111-2016-00087
Device Sequence Number18965943
Product Code GCJ
UDI-Device Identifier00607915124014
UDI-Public(01)00607915124014(17)180107(30)01(10)1237963
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
PMA/510(K) Number
K041795
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Report Date (Section B) 01/22/2015
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/07/2018
Device Model NumberCTF01
Device Catalogue Number101061001
Device Lot Number1237963
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/22/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1